Would you have Tingling in hands or feet (Numbness in hands or feet) when you have Asthma?
Summary: Tingling in hands or feet is found among people with Asthma, especially people who are female, 30-39 old, also have Pain, and take medication Singulair.
We study 8 people who have Tingling in hands or feet (Numbness in hands or feet) and Asthma from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Asthma and Tingling in hands or feet >>>
Asthma can be treated by Singulair, Symbicort, Advair Diskus 250/50, Albuterol Sulfate, Albuterol, Ventolin. (latest reports from 84,403 Asthma patients)
Tingling in hands or feet
On Jan, 16, 2015: 8 people who have asthma and Tingling In Hands Or Feet are studied.
Gender of people who have asthma and experienced Tingling in hands or feet * :
|Tingling in hands or feet||62.50%||37.50% |
Age of people who have asthma and experienced Tingling in hands or feet * :
|Tingling in hands or feet||0.00%||0.00%||0.00%||0.00%||25.00%||0.00%||37.50%||37.50% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Tingling in hands or feet||12.50%||37.50%||37.50%||12.50% |
Top co-existing conditions for these people * :
- Pain (2 people, 25.00%)
- Arthritis (2 people, 25.00%)
- Depression (2 people, 25.00%)
- Heartburn prevention (1 people, 12.50%)
- Sinus congestion (1 people, 12.50%)
- Diuretic effect (1 people, 12.50%)
- Cholesterol (1 people, 12.50%)
- High blood cholesterol (1 people, 12.50%)
- Potassium - low (1 people, 12.50%)
- Allergies (1 people, 12.50%)
Most common drugs used by these people * :
- Singulair (3 people, 37.50%)
- Omeprazole (2 people, 25.00%)
- Prednisone (2 people, 25.00%)
- Allegra (1 people, 12.50%)
- Benadryl (1 people, 12.50%)
- Flonase (1 people, 12.50%)
- Fentanyl-50 (1 people, 12.50%)
- Lasix (1 people, 12.50%)
- Amitriptyline hydrochloride (1 people, 12.50%)
- Methadone hydrochloride (1 people, 12.50%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Asthma and Tingling In Hands Or Feet?
You are not alone! Join a mobile support group:
- support group for people who have Tingling In Hands Or Feet and Asthma
- support group for people who have Asthma
Recent conversations of related support groups:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Can i take a steroid while taking xarelto
I took prednisone for constant cough. had 3rd surgery on back one year ago. Had to patch spinal cord. Got blood clots. Had pulmonary embolism. Now have severe bronchitis. I know the prednisone will take care of cough, but what else?
- What causes ideopathic polyneurothopy if not diabetic? (2 answers)
Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but progresses during day if working and wearing dress shoes(weekends much better). Eases quickly in evening with no shoes and only stocking feet but does no go away. Feeling is not so much numbness as it feels like sand under balls of feet, swelling (no real swelling) or bunched up sock. Again, no pain but very annoying. Dr (Neurologist or Family Dr) do not seem concerned.
- Lithium,prozac and 60mg of methodone
having pressure in my chest,numbness in feet,and feeling anixous
- What's good to use with singulair as an inhaler for asthma dual relief
I am on singular in the morning& also take a reliever spray-Oxis but want to change to advair or serevent-any suggestion -thanks
- What has helped anyone with 7/24 migraine? (2 answers)
Since menopause, I have suffered with migraines every single day. Prior to menopause, I never even had a headache. I have allergic reactions to many classifications of drugs, and any med in the calcium channel blocker or beta blocker category creates substantial muscle weakness. I now take Gabapentin, which definitely helps, but doesn't erase, and on some days, the headache really sends me to bed. Any thoughts?
More questions for: Asthma, Tingling in hands or feet
You may be interested at these reviews (Write a review):
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
- My reaction to talking sumatriptan for the first time.
after 10 minutes of taking the sumatriptan tablet i got all of the symptoms i stated and from those i developed a rare movement disorder called 'Dystonia' that has affected my right foot making me unable to walk and my right hand making me unable to write.
More reviews for: Asthma, Tingling in hands or feet
Comments from related studies:
From this study (5 months ago):
numbess at the right side of the body like partial stroke and palpitation, arythmia and a swelling at the right ankle.
From this study (4 years ago):
sybil on Apr, 1, 2011:
i just got a shot today, do it every year, never had a problem, but today I had enromous pain right after shot, couldnt walk for 30 minutes at all! from hip to the foot. now better, but fot is numb..like yours.. scary.. did it go away after all???i would guess nurse hit a nerv or did shot in wrong area....as well sleepness whole following night.
Linda on Mar, 11, 2011:
A shot in the hip of Depomedrol last October (2010) has left a numbness in my hands and feet since. Will this ever go away?
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.